Abstract and Applied Analysis

Carleson Measure in Bergman-Orlicz Space of Polydisc

An-Jian Xu and Zou Yang

Full-text: Open access

Abstract

Let μ be a finite, positive measure on 𝔻 n , the polydisc in n , and let σ n be 2n-dimensional Lebesgue volume measure on 𝔻 n . For an Orlicz function φ , a necessary and sufficient condition on μ is given in order that the identity map J : L a φ ( 𝔻 n , σ n ) L φ ( 𝔻 n , μ ) is bounded.

Article information

Source
Abstr. Appl. Anal., Volume 2010 (2010), Article ID 603968, 7 pages.

Dates
First available in Project Euclid: 1 November 2010

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1288620773

Digital Object Identifier
doi:10.1155/2010/603968

Mathematical Reviews number (MathSciNet)
MR2726607

Zentralblatt MATH identifier
1225.32015

Citation

Xu, An-Jian; Yang, Zou. Carleson Measure in Bergman-Orlicz Space of Polydisc. Abstr. Appl. Anal. 2010 (2010), Article ID 603968, 7 pages. doi:10.1155/2010/603968. https://projecteuclid.org/euclid.aaa/1288620773


Export citation